# SDR AALA201709259036

- Difficulty date: September 22, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug MD 83
- Aircraft serial: 49457
- Aircraft time: 90,902 hours, 44,048 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT IS INOPERATIVE.  REPLACED FLASHLIGHT ASSEMBLY PER AMM 25-60-00.  OPERATIONAL CHECK GOOD.
